# SDR SWAA2012022401710

- Difficulty date: February 10, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 66,100 hours, 62,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6545805
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FRAME SUPPORT ANGLE CRACKED BS 277, BETWEEN STR 15L TO STR 16L.  REPAIRED ANGLE PER BAC DWG AND SRM.
